# SDR UPS02438422

- Difficulty date: May 10, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO BS 1900 BETWEEN STR 43L TO STR 47L SHEAR TIE FOUND CRACKED.  AFT CARGO BS 1900 BETWEEN STR 43L TO STR 47L SHEAR TIE REPAIRED AS PER  SRM 53-10-04 FIG 3A.
